Two shiny black buttom shaped objects were in the bottom of the toilet this morning. I took them out, they broke easily and were chalky pink inside. My husband said he'd taken some chewable Pepto Bismol tablets a few days ago but swallowed them whole. I don't know if it's possible for them to travel through the gut without breaking up. I have no idea what else they could have been.
Can Pepto Bismal tablets go through the digestive system and come out whole with a black coating?
- 27 Nov 2009 by Julie500
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
I took 4 Pepto Bismal tablets on Friday morning and this is Sunday morning. Normal bowel movements have not resumed. How long do the effects of Pepto ...
1 answer • 14 Nov 2010
I took 2 pepto Bismal tablets 2 times yesterday and today I noticed my stools were very dark this morning. Is this a side effect?
1 answer • 22 Feb 2011
How long can Kaopectate cause black stool that sometimes "oozes" into underwear? Any cause for concern? Should I see doctor or is it just ...
2 answers • 25 Oct 2011
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
5 answers • 28 May 2013